`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 7,Number 4,     October 2001

1

Elliptic islands on the elliptical stadium   Pages : 663 - 674

Sylvie Oliffson Kamphorst and Sônia Pinto de Carvalho

 Abstract       Full Text      Related Articles

2

Eigenfunction expansion method and the long-time asymptotics for the damped Boussinesq equation   Pages : 675 - 702

Vladimir Varlamov

 Abstract       Full Text      Related Articles

3

Linking type solutions for elliptic equations with indefinite nonlinearities up to the critical growth   Pages : 703 - 718

M. Grossi,  P. Magrone and M. Matzeu

 Abstract       Full Text      Related Articles

4

Attractors for semilinear strongly damped wave equations on $\mathbb R^3$   Pages : 719 - 735

Veronica Belleri and Vittorino Pata

 Abstract       Full Text      Related Articles

5

Oscillation death in systems of oscillators with transferable coupling and time-delay   Pages : 737 - 745

Ming He,  Xiaoyun Ma and Weijiang Zhang

 Abstract       Full Text      Related Articles

6

On subharmonics bifurcation in equations with homogeneous nonlinearities   Pages : 747 - 762

Alexander Krasnosel'skii and Alexei Pokrovskii

 Abstract       Full Text      Related Articles

7

Global existence and uniqueness for a hyperbolic system with free boundary   Pages : 763 - 780

Tong Yang and Fahuai Yi

 Abstract       Full Text      Related Articles

8

Topological sequence entropy of $\omega$–limit sets of interval maps    Pages : 781 - 786

José S. Cánovas

 Abstract       Full Text      Related Articles

9

The transfer lemma for Graff tori and Arnold diffusion time   Pages : 787 - 800

Jacky Cresson

 Abstract       Full Text      Related Articles

10

Generalized quasilinearization and semilinear degenerate elliptic problems   Pages : 801 - 808

V. Lakshmikantham and S. Leela

 Abstract       Full Text      Related Articles

11

Existence and stability of periodic solutions of semilinear neutral type systems   Pages : 809 - 820

M.I. Gil’

 Abstract       Full Text      Related Articles

12

Applications of thermodynamic formalism in complex dynamics on $\mathbb{P}^2$   Pages : 821 - 836

Eugen Mihailescu

 Abstract       Full Text      Related Articles

13

Blowup in $\mathbf{L^{\infty}}$ for a class of genuinely nonlinear hyperbolic systems of conservation laws   Pages : 837 - 853

Paolo Baiti and Helge Kristian Jenssen

 Abstract       Full Text      Related Articles

14

Unstable equilibria of Hamiltonian systems   Pages : 855 - 871

Antonio Giorgilli

 Abstract       Full Text      Related Articles

15

Interior gradient bounds for the 2D Navier-Stokes system   Pages : 873 - 882

Igor Kukavica

 Abstract       Full Text      Related Articles

16

The perturbation of attractors of skew-product flows with a shadowing driving system   Pages : 883 - 893

P.E. Kloeden and Victor S. Kozyakin

 Abstract       Full Text      Related Articles